Semi-groups of measures on Lie groups. (English) Zbl 0073.12402

Full Text: DOI


[1] S. Bochner, Positive zonal functions on spheres, Proc. Nat. Acad. Sci. U. S. A. 40 (1954), 1141 – 1147. · Zbl 0058.29101
[2] Kiyosi Itô, Stochastic differential equations in a differentiable manifold, Nagoya Math. J. 1 (1950), 35 – 47. · Zbl 0039.35103
[3] P. Lévy, Sur les intégrales dont les éléments sont des variables aléatoires indépendantes, Annali R. Scuola Normale Superiore di Pisa series (2) vol. 3 (1934) pp. 337-366. · JFM 60.1157.01
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.